# SDR SWI2025F01338

- Difficulty date: September 12, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 50,404 hours, 37,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS1144.00 AT INTERCOSTAL WEB STR9L  HAS CHAFING DAMAGE FROM RAM AIR WATER LINE   (FILED CLOSED)PERFORMED REPAIR TO LH FS1144.00 AT INTERCOSTAL WEB STR9L IAW REO 670-53-61-2568 DATED 2025-09-22 REV -. COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CP-30828924 FOR 337.  SEE CP 30862114 FOR EDDY CURRENT INSPECTION.
